Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Equations in the theory of monadic algebras


Author: Th. Lucas
Journal: Proc. Amer. Math. Soc. 31 (1972), 239-244
MSC: Primary 02J15
DOI: https://doi.org/10.1090/S0002-9939-1972-0292655-2
MathSciNet review: 0292655
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Identities in the theory of monadic algebras are equivalent to simpler ``standard'' ones. This property is used to prove some well-known results as well as to determine the minimum number of variables needed in an identity characterizing an equational class. Identities are also shown to be preserved under certain types of extension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02J15

Retrieve articles in all journals with MSC: 02J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0292655-2
Keywords: Monadic algebras, equations, identities, equational classes, minimum number of variables, preservation of identities under extensions
Article copyright: © Copyright 1972 American Mathematical Society